Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Mild antral gastritis, stomach bloating. Taking sompraz. Rapid urease, H.Pylori test positive. Cure?

Hi Doctor, I have been suffering from Mild Antral Gastritis since three years. I have been tested +ve for Rapid Urease Test and H. Pylori bacteria. I have used SOMPRAZ and discontinued. Recently, I have been noticing that my stomach is bulging like a gas filled baloon and causing great inconvenience. Kindly suggest me diet and medicine to avoid this discomfort. Regards.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Sun,
Thanks for writing your query.

It will be helpful if you let us know that when were your tests positive for H. pylori and whether you have take any proper treatment for it?

Your symptoms of bloating sensation in abdomen seems to be due to gastritis.
You should lead a healthy lifestyle and follow some precautions like :-
1. Avoid spicy/oily foods.
2. Donot miss a meal.
3. Avoid mental/emotional stress.
4. Avoid cigarette/alcohol.
5. Avoid gas forming foods like peas, legumes, cabbage, etc.
6. Avoid eating fast and talking while eating.
7. Donot self medicate, especially with pain killers and steroids.
8. Always wash your hands before eating.
9. Consume food made in hygeinic conditions.

Sompraz contains esmaprazole, an antacid.
You can take Esmaprazole with Domperidone 10 mg daily for relief from your symptoms.
If your recent tests are positive for H. pylori, you should treat it with Metronidiazole 400 mg thrice a day along with Levoflox 500 mg once daily in combination with esmaprazole and domperidone.
Also take a probiotic preparation.

I hope this is helpful to you.
Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor